# SDR SWIA202503170118

- Difficulty date: January 18, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD WEB FACE AND LOWER FLANGE OF FRAME AT FUSELAGE BELOW FLOOR FS 295 STR24L ( MX# 29494459 JOB OP: HN00214212 )      (C-CHECK RO 3/14/2025)    REPAIRED FWD. WEB FACE AND LOWER FLANGE OF FRAME AT FUSELAGE BELOW FLOOR FS295 STR24L IAW REO 670-53-21-2554 REV -- DATED: 2025-02-12. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
